# SDR SWIA201440258

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Cracked
- Location: Parking Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE CABLE HAS A CRACK AT 202 PRESSURE BULKHEAD, C-CHECK, RO 11/30/14, COMPLIED WITH CUT-AWAY DAMAGED AREA AND DOUBLER INSTALLED AT LT 202 PRESSURE BULKHEAD REF REO AND SR.  NO LEAKS FOUND. COMPLIED WITH ST CARD.
